Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stratification of full rank polynomial matrices
Umeå University, Faculty of Science and Technology, Department of Computing Science. (UMIT)
Umeå University, Faculty of Science and Technology, Department of Computing Science. Umeå University, Faculty of Science and Technology, High Performance Computing Center North (HPC2N). (UMIT)
Department of Mathematical Engineering, Université catholique de Louvain.
2013 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 439, no 4, 1062-1090 p.Article in journal (Refereed) Published
Abstract [en]

We show that perturbations of polynomial matrices of full normal-rank can be analyzed viathe study of perturbations of companion form linearizations of such polynomial matrices.It is proved that a full normal-rank polynomial matrix has the same structural elements asits right (or left) linearization. Furthermore, the linearized pencil has a special structurethat can be taken into account when studying its stratification. This yields constraintson the set of achievable eigenstructures. We explicitly show which these constraints are.These results allow us to derive necessary and sufficient conditions for cover relationsbetween two orbits or bundles of the linearization of full normal-rank polynomial matrices.The stratification rules are applied to and illustrated on two artificial polynomial matricesand a half-car passive suspension system with four degrees of freedom.

Place, publisher, year, edition, pages
Elsevier, 2013. Vol. 439, no 4, 1062-1090 p.
Keyword [en]
polynomial matrices, matrix pencils, linearization, perturbations, stratification, closure hierarchy, cover relations, StratiGraph
National Category
Computational Mathematics Computer Science
Research subject
Numerical Analysis; Automatic Control
Identifiers
URN: urn:nbn:se:umu:diva-71154DOI: 10.1016/j.laa.2012.12.013OAI: oai:DiVA.org:umu-71154DiVA: diva2:622289
Funder
Swedish Foundation for Strategic Research , A3 02:128
Available from: 2013-05-21 Created: 2013-05-21 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

fulltext(1163 kB)108 downloads
File information
File name FULLTEXT01.pdfFile size 1163 kBChecksum SHA-512
339eb914af513b0c4a3622331bd4632a28a5f54b90d18b02751cfcb89b5c47e781b0c08ee8c6149884b78a59c9afe01373c8f748b867824ff88de1c021b845b0
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Johansson, StefanKågström, Bo
By organisation
Department of Computing ScienceHigh Performance Computing Center North (HPC2N)
In the same journal
Linear Algebra and its Applications
Computational MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 108 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 202 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf